JournalszaaVol. 22, No. 2pp. 299–314

Operator-Theoretic Positivstellensätze

  • C.-G. Ambrozie

    Romanian Academy, Bucharest, Romania
  • F.-H. Vasilescu

    Université Lille I, Villeneuve D'ascq, France
Operator-Theoretic Positivstellensätze cover
Download PDF

Abstract

We study the structure of positive polynomials with coefficients in an operator algebra as a non-commutative infinite-dimensional analogue of Hilbert's 17-th problem.

Cite this article

C.-G. Ambrozie, F.-H. Vasilescu, Operator-Theoretic Positivstellensätze. Z. Anal. Anwend. 22 (2003), no. 2, pp. 299–314

DOI 10.4171/ZAA/1147